Homology, Homotopy and Applications

Volume 4 (2002)

Number 2

The Roos Festschrift volume

Some conjectures about the Hilbert series of generic ideals in the exterior algebra

Pages: 409 – 426

DOI: http://dx.doi.org/10.4310/HHA.2002.v4.n2.a19


Guillermo Moreno-Socías (Laboratoire GAGE, École Polytechnique, Palaiseau, France)

Jan Snellman (Department of Mathematics, Linköping University, Linköping, Sweden)


We calculate the Hilbert series of a quotient of the exterior algebra by a generic form of even degree, and give conjectures about the Hilbert series of other generic quotients.


exterior algebra, generic ideals, Hilbert series

2010 Mathematics Subject Classification

13D40, 15A75

Full Text (PDF format)